MathSciNet Relay Station
MathSciNet bibliographic data
MR1134734 35K65 (65M06 65M12 65M15 76M25 76X05)
Lesaint, P.; Pousin, J. Error estimates for a nonlinear degenerate parabolic problem. Math. Comp. 59 (1992), no. 200, 339–358.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement